# SDR CALA9801909

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK AT AFT LOWER END OF NR 3 SLAT LEADING EDGE RIB AND A 1.25 INCH CRACK WAS FOUND AT FORWARD LOWER END OUTBOARD OF ACTUATOR ROD MOUNT.  THE CRACKS WERE STOP DRILLED IAW SRM 51-30-2, A DOUBLER WAS INSTALLED IAW SRM 57-50-3, PAGE 26 AND 51-30-2, PAGE 14.
